# SDR FDKA200611344

- Difficulty date: November 29, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,519 hours, 11,703 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6005 PHF-ATL (0745 PHX LCL).  ABORTED T/O DUE TO E2 TR REV FAIL MESSAGE ON TAKEOFF ROLL.  MX TROUBLESHOT AND OPS CHECKED NORMAL.
